| Model Number |
72404433 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with an inability to inflate the device.A revision surgery was performed, during which the physician reported that the tubing was believed to be kinked, preventing the cylinders from filling properly.The device was explanted and replaced.There were no patient complications.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100736251.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).